Affordable Access

Access to the full text

The Convergence of Nonhomogeneous Markov Chains in General State Spaces by the Coupling Method

Authors
  • Zhu, Zhifeng1, 2
  • Zhang, Shaoyi3
  • Tian, Fanji3
  • 1 Hubei Engineering University, Xiaogan, 432000, China , Xiaogan (China)
  • 2 Wuhan University of Science and Technology, Wuhan, 430081, China , Wuhan (China)
  • 3 Hubei University, Wuhan, 430062, China , Wuhan (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jun 29, 2021
Volume
41
Issue
5
Pages
1777–1787
Identifiers
DOI: 10.1007/s10473-021-0523-4
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

We investigate the convergence of nonhomogeneous Markov chains in general state space by using the f norm and the coupling method, and thus, a sufficient condition for the convergence of nonhomogeneous Markov chains in general state space is obtained.

Report this publication

Statistics

Seen <100 times